# SDR SIMA20150105001

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,707 hours, 33,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS 2 INSPECTION FOUND SERVICE DOOR EMER EXIT LOCATOR FLOOR PROXIMITY STRIP INOPERATIVE.  R & R THE SERVICE DOOR EMER EXIT LOCATOR FLOOR PROXIMITY STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
